Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 3,     Number 2,     Spring 1995

 

BOUNDEDNESS CRITERIA FOR SOLUTIONS OF
PERTURBED KOLMOGOROV POPULATION MODELS
H.I. FREEDMAN AND A.A. MARTYNYUK

Abstract. Criteria for the boundedness of solutions for both unperturbed and perturbed Kolmogorov models in terms of two-measures are developed. The two-measure analysis utilizes the methods of matrix Lyapunov functions. This analysis is carried out for systems of ODEs and for systems with time delay.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)